# SDR SWAA2018112127005

- Difficulty date: November 18, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 10,646 hours, 4,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING AISLE EMERGENCY EXIT OVERHEAD LIGHT FELL OFF.  SECURED LIGHT IAW AMM.
